# SDR 249TR0029

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,845 hours, 27,161 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Condition: Malfunctioned
- Location: Auto Throttles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE ON GROUND BEFORE TAKEOFF.  PDC MUST BE RELOADED.  RE-SEATED PDC AND AUTO THROTTLE COMPUTERS.  PERFORMED BITE TEST.  OPS NORMAL PER MM 22-31-01.
